# SDR SCNA97140

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 757-852
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SEAT TRACK CORRODED AT STATION 757.45 TO 852.45, RBL 45.5.  REMOVED AND REPLACED SEAT TRACK PER B727 SRM 51-10-2, 53-10-5, 53-10-1, AND 51-20-11.
